Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Very High MUSCLE ENZYMES - JB
Dec 19, 2000

Hello,

Out of the blue I have developed extreme muscle aches, some which cause me to vomit. My doctor has found that I have an extremely high MUSCLE ENZIME, and has stopped all my meds. What does this mean?

Response from Dr. Bartlett

Rarely patients may develop elevated muscle enzymes due to their treatment. It appears that these elevations may be another manifestation of mitochondrial toxicities, and it usually resolves quickly when the drugs are stopped. I am sure that your doctor will follow your enzymes until they are normal, and then discuss the options for restarting treatment with you.

John A. Bartlett, M.D.



Previous
Mood changes due to use of Abacavir JB
Next
flu shot and erythema multiforme JB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement